Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pain in the lower abdomen during intercourse, greenish vaginal discharge. What is wrong?

i have had a milky green dicharge ever since i had me daughter almost 4 years ago, it is getting thicker and happening more often, i need to change me undies several times a day as they are always wet, it also bleches my undies so i have started throwing them away, when i have intercouse i have pain in my lower tummy and it shoots up my sides aswell, its affecting my realationship but im too embarresed to see my doctor or talk to my partner about the issue, i read up about discharge health and found only bad things about having milky green discarge now im even more worried.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
The commonest cause of vaginal discharge along with painful intercourse is fungal infection of vaginal .The pain lower abdomen during intercourse could also be due to involvement of cervix by infection.There is nothing to be afraid of.You can discuss the issue with your partener.It is 100% curable disease,nothing to worry.Consult nearby gynaecologist who may prescrible you drug for local use as well as for oral use and you will be fine in 3 to 4 days.
Hope this answers your question.
Answered: Mon, 4 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor